# SDR SWAA2024020940246

- Difficulty date: January 11, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 58,090 hours, 31,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BS767 PLUS 4INCH RBL21 AND WL156 AFT CARGO COMPARTMENT 2023-786292<[01] REPLACED WEB AND FASTENERS; LOCATED BTW BSTA 767 TO BSTA 793 AT RBL 21 AND WL 156 AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 146A0081. REV. ?-?; SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB AND FASTENERS; LOCATED BTW BSTA 767 TO BSTA 793 AT RBL 21 AND WL 156 AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 146A0081. REV. ?-?; SEE INDIVIDUAL SIGN OFF BELOW.AS RII JOB COMPLETED.
